Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

The Probability and Statistics section of the Annales de l'Institut Henri Poincaré is an international journal which publishes high quality research papers. The journal deals with all aspects of modern probability theory and mathematical statistics, as well as with their applications.

Top downloads over the last seven days

Branching random walks in random environment and super-Brownian motion in random environmentMakoto NakashimaVolume 51, Number 4 (2015)
On the convergence of densities of finite voter models to the Wright–Fisher diffusionYu-Ting Chen, Jihyeok Choi, and J. Theodore CoxVolume 52, Number 1 (2016)
Constructive quantization: Approximation by empirical measuresSteffen Dereich, Michael Scheutzow, and Reik SchottstedtVolume 49, Number 4 (2013)
Existence of Stein kernels under a spectral gap, and discrepancy boundsThomas A. Courtade, Max Fathi, and Ashwin PananjadyVolume 55, Number 2 (2019)
Small-time behavior of beta coalescentsJulien Berestycki, Nathanaël Berestycki, and Jason SchweinsbergVolume 44, Number 2 (2008)
  • ISSN: 0246-0203 (print)
  • Publisher: Institut Henri Poincaré
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2008--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aihp